# SDR HALA2020080500168

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 4,812 hours, 1,037 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HL
- Part serial: 378414
- Condition: Damaged
- Location: Nr 1
- Part time: 4,812 hours, 1,037 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PITOT STATIC TEST, FOUND PITOT PROBE 1 (9DA1) BURNED.    REMOVED AND REPLACED PITOT PROBE 1 (9DA1) PER AMM 34-11-15. OPS TESTED GOOD.
